# SDR USAR201601050003

- Difficulty date: January 4, 2016
- Submitted: January 5, 2016
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 14,900 hours, 12,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 10143014031
- Part serial: 12494
- Condition: Cracked
- Part time: 14,900 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(00484) AIRSTAIR DOOR FUSELAGE FRAME ENTRY LOWER FWD CORNER CRACK 0.750" LENGTH.
